| Model Number |
DXR00V |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/25/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section a3b:: unknown/ asked but not available.Section h3: the device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Section h6: the health effect clinical code is suboptimal results-4582.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the preloaded intraocular lens (iol) was explanted from patient's left eye due to mechanical complication, and replaced with (b)(6) in a secondary procedure.From additional information it was learnt that the patient was unhappy with vision at all ranges.During post-op examination in follow up with post surgical doctor it was stated that it the iol exchange had been scheduled.There was no issue with lens, plunger or cartridge.There was no use error.Only alcon bss 15ml was used as a cartridge lubricant.No other information is available.
Additional Manufacturer Narrative
Additional information: section d9: device available for evaluation: yes section d9: returned to manufacturer on: 08/16/2024 section h3: device evaluated by manufacturer: yes.Device evaluation: visual inspection was performed on the suspect product and found the lens was cut partially through and coated in viscoelastic.The lens was cleaned and presented with no further issue.No further evaluation was performed.Conclusion: the complaint issue explant and sub-optimal results were not identified during product evaluation.The other observed issues during the product evaluation could not be confirmed to be related to the manufacturing or design process.Based on the complaint investigation results, the product was released within specifications.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.